# SDR 99FDEA00360

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bushing
- Condition: Oversize
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BANJO NR 4 FITTING AFT LWR FASTENER'S HOLE FOUND INSTALL WITH BUSHING OF DIAMETER 0.593 IN EXCEED MAX REWORK DIAMETER OF HOLE SIZE 0.450.  REPAIRED FITTING AS PER EA 1-5530-47413 & EA 1-5530-47414.
